# SDR SWIA200312760

- Difficulty date: November 28, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,974 hours, 10,813 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON FS 605 RIB CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED RIB IAW CRJ SRM 51-40-11.  P/N:  601-37004-85.
